Alert archive / Texas / Gale Warnings in 2011
Gale Warning 2, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this gale warning at Nov 26, 2011, 4:15 AM CST. It took effect at Nov 26, 2011, 6:00 PM CST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2011, 4:15 AM CST (10:15 UTC)
- In effect from
- Nov 26, 2011, 6:00 PM CST
- Expired
- Nov 27, 2011, 12:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
207 WHUS74 KCRP 261015 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 415 AM CST SAT NOV 26 2011 ...GALE FORCE WINDS EXPECTED TONIGHT THROUGH EARLY SUNDAY MORNING OVER THE GULF WATERS... .A STRONG COLD FRONT WILL MOVE INTO THE BAYS AND COASTAL WATERS THIS AFTERNOON. SURFACE HIGH PRESSURE AND COLD AIR SURGING OVER THE WARM WATERS WILL LEAD TO SMALL CRAFT ADVISORY CONDITIONS ACROSS THE BAYS THIS AFTERNOON AND GALE FORCE WINDS ACROSS THE GULF WATERS TONIGHT. NORTH WINDS WILL INCREASE TO 30 TO 35 KNOTS WITH HIGHER GUSTS. WINDS WILL DIMINISH BELOW GALE FORCE BY EARLY SUNDAY MORNING BUT WILL LIKELY REMAIN AT ADVISORY LEVELS THROUGH SUNDAY NIGHT. GMZ250-255-270-275-261815- /O.UPG.KCRP.GL.A.0003.111127T0000Z-111127T1200Z/ /O.NEW.KCRP.GL.W.0002.111127T0000Z-111127T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 415 AM CST SAT NOV 26 2011 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTH WINDS WILL INCREASE TO 30 TO 35 KNOTS OVER THE GULF WATERS THIS EVENING WITH GUSTS IN EXCESS OF 40 KNOTS POSSIBLE OVER THE OFFSHORE WATERS. * SEAS: WAVES RANGING FROM 5 TO 7 FEET THIS EVENING WILL BUILD TO 11 TO 14 FEET ESPECIALLY OVER THE OFFSHORE WATERS DURING THE OVERNIGHT HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-261815- /O.NEW.KCRP.SC.Y.0091.111126T2100Z-111127T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 415 AM CST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST SUNDAY. * WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS THIS AFTERNOON AND 25 TO 30 KNOTS THIS EVENING. BAYS WILL BECOME ROUGH TO OCCASIONALLY VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TE
5 follow-up statements
142 WHUS74 KCRP 261535 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 935 AM CST SAT NOV 26 2011 ...GALE FORCE WINDS EXPECTED TONIGHT THROUGH EARLY SUNDAY MORNING OVER THE GULF WATERS... .A STRONG COLD FRONT WILL MOVE INTO THE BAYS AND COASTAL WATERS THIS AFTERNOON. SURFACE HIGH PRESSURE AND COLD AIR SURGING OVER THE WARM WATERS WILL LEAD TO SMALL CRAFT ADVISORY CONDITIONS ACROSS THE BAYS THIS AFTERNOON AND GALE FORCE WINDS ACROSS THE GULF WATERS TONIGHT. NORTH WINDS WILL INCREASE TO 30 TO 35 KNOTS WITH HIGHER GUSTS. WINDS WILL DIMINISH BELOW GALE FORCE BY EARLY SUNDAY MORNING BUT WILL LIKELY REMAIN AT ADVISORY LEVELS THROUGH SUNDAY NIGHT. GMZ250-255-270-275-262345- /O.CON.KCRP.GL.W.0002.111127T0000Z-111127T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 935 AM CST SAT NOV 26 2011 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... * WINDS: NORTH WINDS WILL INCREASE TO 30 TO 35 KNOTS OVER THE GULF WATERS THIS EVENING WITH GUSTS IN EXCESS OF 40 KNOTS POSSIBLE OVER THE OFFSHORE WATERS. * SEAS: WAVES RANGING FROM 5 TO 7 FEET THIS EVENING WILL BUILD TO 11 TO 14 FEET ESPECIALLY OVER THE OFFSHORE WATERS DURING THE OVERNIGHT HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-262345- /O.CON.KCRP.SC.Y.0091.111126T2100Z-111127T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 935 AM CST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST SUNDAY... * WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS THIS AFTERNOON AND 25 TO 30 KNOTS THIS EVENING. BAYS WILL BECOME ROUGH TO OCCASIONALLY VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZ
001 WHUS74 KCRP 262100 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 300 PM CST SAT NOV 26 2011 ...GALE FORCE WINDS EXPECTED TONIGHT THROUGH EARLY SUNDAY MORNING OVER THE GULF WATERS... .COLD AIR SURGING OVER WARM GULF WATERS WILL LEAD TO SMALL CRAFT ADVISORY CONDITIONS ACROSS THE BAYS THIS EVENING AND GALE FORCE WINDS ACROSS THE GULF WATERS TONIGHT. NORTH WINDS WILL INCREASE TO 30 TO 35 KNOTS WITH HIGHER GUSTS. WINDS WILL DIMINISH BELOW GALE FORCE BY EARLY SUNDAY MORNING BUT WILL LIKELY REMAIN AT ADVISORY LEVELS THROUGH SUNDAY NIGHT. GMZ250-255-270-275-270500- /O.CON.KCRP.GL.W.0002.111127T0000Z-111127T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 300 PM CST SAT NOV 26 2011 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... * WINDS: NORTH WINDS WILL INCREASE TO 30 TO 35 KNOTS OVER THE GULF WATERS THIS EVENING WITH GUSTS IN EXCESS OF 40 KNOTS POSSIBLE OVER THE OFFSHORE WATERS. * SEAS: WAVES RANGING FROM 5 TO 7 FEET THIS EVENING WILL BUILD TO 11 TO 14 FEET ESPECIALLY OVER THE OFFSHORE WATERS DURING THE OVERNIGHT HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-270500- /O.CON.KCRP.SC.Y.0091.000000T0000Z-111127T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 300 PM CST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 20 TO 30 KNOTS THIS EVENING. BAYS WILL BECOME ROUGH TO OCCASIONALLY VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZ
822 WHUS74 KCRP 270403 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1003 PM CST SAT NOV 26 2011 ...GALE FORCE WINDS EXPECTED TO CONTINUE THROUGH EARLY SUNDAY MORNING OVER THE GULF WATERS... .COLD AIR SURGING OVER WARM GULF WATERS WILL LEAD TO SMALL CRAFT ADVISORY CONDITIONS ACROSS THE BAYS AND GALE FORCE WINDS ACROSS THE GULF WATERS OVERNIGHT. WINDS WILL DIMINISH BELOW GALE FORCE BY EARLY SUNDAY MORNING BUT WILL LIKELY REMAIN AT ADVISORY LEVELS THROUGH SUNDAY NIGHT. GMZ250-255-270-275-271030- /O.CON.KCRP.GL.W.0002.000000T0000Z-111127T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1003 PM CST SAT NOV 26 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS: NORTH WINDS WILL INCREASE TO 30 TO 35 KNOTS OVER THE GULF WATERS LATE THIS EVENING WITH GUSTS IN EXCESS OF 40 KNOTS POSSIBLE OVER THE OFFSHORE WATERS. * SEAS: WAVES RANGING FROM 5 TO 7 FEET THIS EVENING WILL BUILD TO 11 TO 14 FEET ESPECIALLY OVER THE OFFSHORE WATERS DURING THE OVERNIGHT HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-271030- /O.CON.KCRP.SC.Y.0091.000000T0000Z-111127T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1003 PM CST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS AND WAVES: NORTH WIND 20 TO 30 KNOTS WILL CONTINUE OVERNIGHT. A FEW GUSTS NEAR GALE FORCE WILL BE POSSIBLE LATE THIS EVENING. BAYS WILL BECOME ROUGH TO OCCASIONALLY VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RG
218 WHUS74 KCRP 270927 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 327 AM CST SUN NOV 27 2011 ...GALE FORCE WINDS EXPECTED TO CONTINUE THIS MORNING OVER THE OFFSHORE WATERS... .COLD AIR SURGING OVER WARM GULF WATERS WILL MAINTAIN SMALL CRAFT ADVISORY CONDITIONS ACROSS THE BAYS AND NEAR SHORE WATERS AND GALE FORCE WINDS ACROSS THE OFFSHORE WATERS THIS MORNING. WINDS WILL DIMINISH BELOW GALE FORCE BY NOON BUT WILL LIKELY REMAIN AT ADVISORY LEVELS THROUGH TONIGHT. GMZ250-255-271800- /O.CAN.KCRP.GL.W.0002.000000T0000Z-111127T1200Z/ /O.EXB.KCRP.SC.Y.0091.000000T0000Z-111128T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 327 AM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND WAVES: NORTHWEST WIND AROUND 25 KNOTS WILL CONTINUE TODAY. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ270-275-271800- /O.EXT.KCRP.GL.W.0002.000000T0000Z-111127T1800Z/ /O.NEW.KCRP.SC.Y.0092.111127T1800Z-111128T0900Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 327 AM CST SUN NOV 27 2011 ...GALE WARNING NOW IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 3 AM CST MONDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTHWEST WINDS WILL CONTINUE AT 30 TO 35 KNOTS OVER THE OFFSHORE WATERS THIS MORNING DECREASING TO 25 TO 30 KNOTS THROUGH THIS AFTERNOON. * SEAS: WAVES RANGING FROM 9 TO 11 FEET DECREASING TO 7 TO 8 FEET THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-271800- /O.EXT.KCRP.SC.Y.0091.000000T0000Z-111128T0000Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 327 AM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: NORTHWEST WIND 20 TO 25 KNOTS WILL CONTINUE THROUGH EARLY EVENING. BAYS WILL BE ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TE
830 WHUS74 KCRP 271756 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1156 AM CST SUN NOV 27 2011 ...GALE FORCE WINDS EXPECTED TO CONTINUE THIS MORNING OVER THE OFFSHORE WATERS... .COLD AIR SURGING OVER WARM GULF WATERS WILL LEAD TO CONTINUED GUSTY WINDS THIS AFTERNOON FOR BAY AREAS...AND THROUGH THE NIGHT FOR COASTAL AND OFFSHORE WATERS. ROUGH SEAS WILL GRADUALLY DECREASE THROUGH THE NIGHT AS WELL. GMZ270-275-280200- /O.EXP.KCRP.GL.W.0002.000000T0000Z-111127T1800Z/ /O.CON.KCRP.SC.Y.0092.111127T1800Z-111128T0900Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1156 AM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... ...GALE WARNING WILL EXPIRE AT NOON CST TODAY... THE GALE WARNING WILL EXPIRE AT NOON CST TODAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY. * WINDS: NORTHWEST WINDS WILL CONTINUE AT 25 TO 30 KNOTS THROUGH THIS AFTERNOON. * SEAS: WAVES RANGING FROM 8 TO 10 FEET DECREASING TO 7 TO 8 FEET THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-250-255-280000- /O.CON.KCRP.SC.Y.0091.000000T0000Z-111128T0000Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 1156 AM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: NORTHWEST WIND 20 TO 30 KNOTS WILL CONTINUE THROUGH EARLY EVENING. BAYS WILL BE ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZ
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Nov 25, 11:44 PM CST, 4 hours 31 minutes earlier.
Area forecast discussion, Nov 25, 11:44 PM CST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1144 PM CST FRI NOV 25 2011
.DISCUSSION...UPDATED FOR 06Z AVIATION SECTION BELOW.
&&
.AVIATION...CLOUDS WILL CONTINUE TO INCREASE DURING THE NEXT
SEVERAL HOURS AND LOWER BETWEEN 06Z-09Z TO MVFR LEVELS AREA WIDE.
IN ADDITION...ISOLATED LIGHT SHOWERS WILL BE POSSIBLE AHEAD OF AN
APPROACHING UPPER LEVEL SYSTEM...THUS WILL CONTINUE TO MENTION
VCSH. SCATTERED SHOWERS WILL THEN BE POSSIBLE BETWEEN 12Z-16Z ALONG
AND AHEAD OF THE COLD FRONT. THE COLD FRONT WILL PUSH THROUGH KLRD
AROUND 15Z AND REACH A KALI-KVCT LINE BY 17Z...AND OFF THE COAST
AROUND 19Z. WINDS WILL SHIFT WITH THE FRONTAL PASSAGE AND INCREASE
THROUGH THE AFTERNOON WITH GUSTS OF 25-30KTS BY THE EVENING HOURS
AS COLDER AIR SETTLES INTO THE REGION. EXPECT VFR CONDITIONS TO
DEVELOP REGION WIDE BY 21Z WITH GUSTY NORTHERLY WINDS LASTING
THROUGH THE EVENING.
&&
.PREV DISCUSSION... /ISSUED 946 PM CST FRI NOV 25 2011/
DISCUSSION...UPDATED FORECAST PACKAGE TO REFLECT CURRENT TRENDS.
WARMED OVERNIGHT LOWS A FEW DEGREES OVER THE WEST AND NORTHWEST AS
CLOUD COVER CONTINUES TO INCREASE AHEAD OF THE APPROACHING UPPER
LEVEL SYSTEM. FORECAST OF THE COLD FRONT LOOKS ON TRACK TO SWEEP
ACROSS THE REGION BETWEEN 6 AM CST AND NOON CST SATURDAY. DO
EXPECT A LINE OF SHOWERS WITH ISOLATED THUNDERSTORMS ALONG AND
JUST AHEAD OF THE COLD FRONT...ALREADY ONGOING OVER WEST CENTRAL
TEXAS AT THIS HOUR. PWAT VALUES CONTINUE TO INCREASE ACROSS THE
REGION ACCORDING TO THE 00Z KCRP RAOB AND GOES SOUNDER.
THUS...EXPECT THIS ACTIVITY TO CONTINUE MOVING EASTWARD OVERNIGHT.
WINDS WILL MIX DOWN TOMORROW AFTERNOON AND BECOME GUSTY IN WAKE OF
THE FRONTAL PASSAGE. A WIND ADVISORY MAY BE NEEDED ACROSS AT LEAST
THE SOUTHERN COASTAL BEND FOR TOMORROW AFTERNOON AND EARLY
EVENING. STRONG TO VERY STRONG OFFSHORE WINDS WILL ALSO IMPACT THE
COASTAL WATERS BY SATURDAY EVENING...THUS A GALE WATCH REMAINS IN
EFFECT. IN ADDITION...BREEZY TO WINDY CONDITIONS AND VERY LOW
RELATIVE HUMIDITY VALUES SUNDAY AFTERNOON WILL LEAD TO AN ELEVATED
TO CRITICAL WILDFIRE THREAT...THUS A FIRE WEATHER WATCH CONTINUES.
PLEASE CHECK OUR FIRE WEATHER AND MARINE PRODUCTS FOR THE LATEST
ON THESE LIKELY HAZARDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 67 77 44 63 33 / 30 50 10 0 0
VICTORIA 64 75 37 61 32 / 40 60 10 0 0
LAREDO 65 76 40 64 37 / 30 30 10 0 0
ALICE 65 77 41 63 33 / 30 40 10 0 0
ROCKPORT 69 76 45 61 39 / 30 60 10 0 0
COTULLA 65 71 35 63 30 / 50 30 10 0 0
KINGSVILLE 65 77 43 63 32 / 30 50 10 0 0
NAVY CORPUS 70 78 49 62 40 / 30 50 10 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...
GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...
MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA...
WEBB.
GM...GALE WATCH FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
&&
RG/82...AVIATION/UPDATEHazardous weather outlook, Nov 25, 5:47 AM CST, 22 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 547 AM CST FRI NOV 25 2011 TXZ229>234-239>247-261200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 547 AM CST FRI NOV 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY ALONG AND AHEAD OF A STRONG COLD FRONT. AT THIS TIME...ORGANIZED SEVERE WEATHER IS NOT EXPECTED. ELEVATED FIRE DANGER THREAT WILL EXIST OVER THE COASTAL PLAINS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-261200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 547 AM CST FRI NOV 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL MOVE THROUGH THE AREA SATURDAY AFTERNOON AND EVENING AS A COLD FRONT SURGES SOUTH. A GALE WATCH IS IN EFFECT FOR THE GULF WATERS SATURDAY NIGHT. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FOR THE BAYS SATURDAY NIGHT WITH GUSTS TO GALE FORCE. WINDS WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS SUNDAY BEFORE DIMINISHING SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 4:15 AM CST | Small Craft Advisory | CRP | 43 hr | |
| Nov 26, 4:24 AM CST | Freeze Watch | CRP | Bee, Calhoun, Goliad, Jim Wells, Kleberg, La Salle and 6 more | 35 hr |
| Nov 26, 4:24 AM CST | Wind Advisory | CRP | Aransas, Calhoun, Duval, Jim Wells, Kleberg, Nueces and 3 more | 19 hr |
| Nov 26, 2:30 PM CST | Red Flag Warning | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.